I HAVE THE SAME KIND OF WEAKNESS AND ITS LIKE YOUR MUSCLES TURN TO ROCKS. MY LEGS DO THIS WHEN I WALK SOMETIMES. I TAKE AMATRIPTYLINE FOR MY IBS AND CILEXA FOR MY ANXIETY. I HAVE BEEN TRYING TO FIND THE ANSWER TO THIS ALL OVER THE WEB. MY GI SPECIALIST SAYS NO BUT IM NOT SO SURE. DO YOU HAVE SWELLING IN YOUR FEET AND HANDS TO? I DO
I get this too. I've had it since I started taking antidapressants now that I think about it. It started out when I was on Lexapo...got worse on Effexor. It got to the point where my feet stared to hurt and swell to. I haven't had it since I got off the Effexor. I'm now on Cymbalta and I drink a lot more water each day. Merickson does it feel like you hands and feet are burning also?
Three of the most common side effects of escitalopram (Lexapo) that can affect the MS system are: pain, arthritis and twitching. I would suggest speaking with your doc if these symptoms are interferring with your ADLs (activities of daily living) or are getting worse. Since you wrote us, I will assume they are bothersome enough for you to want answers, plus you have added some other odd sensations as well. Best, I think, to have a talk with your prescribing doc and get the answer I can't give you with any authority. Good luck to you all.
Thanks everyone for responding, we all have alot goinig on with ourselves and the last thing we need is to experience side affects from the medication that is trying to help us, especially joint pain, im only 47 and i feel that my fingers are starting to fail me when it comes to opening things or holding a can to spray and sometimes when i pick up something heavy, not ready yet to start feeling like my mother who is 30 years older, still have 3 kids to take care of, i am going to make an appointment for a physical and check with the doctor then, hope nothing serious.
have a nice day
I don't want to be the wet blanket at this party, and I don't want to scare you, but at 47 it could very well be a bit of arthritis. I say this because of the examples you gave of opening things, spraying and lifting heavy objects. They could also very well be side effects of the med your on. Arthritis can begin at any age, but you, my friend, are in a rather "prime" age group for the beginning of this lousy ailment.
I have PsA, or psoriatic arthritis, which is like rheumatoid arthritis, just not as much deformity...........but the last joint on my fingers are beginning to grow the nodules that will eventually turn those joints in bizarre directions! OH BOY! You may only have a touch of the garden variety of arthritis which they can now offer much to help you deal with it. When litha_26 mentions "burning" sensations, arthritis will often produce a feeling of warmth in the area, but generally not a "burning" sensation.
I think a visit to your doc is in order here to relieve your mind as any time you experience new symptoms while on a med, it really does need to be brought to their attention.
Good luck and keep us posted, OK?